Publications and communications of Laurent Loosveldt

Esser, C., & Loosveldt, L. (May 2024). On the pointwise regularity of the Multifractional Brownian Motion and some extensions. Theory of Probability and Mathematical Statistics, 110, 55-73.

Esser, C., Launay, C., Loosveldt, L., & Vedel, B. (2024). Weighted tensorized fractional Brownian textures. ORBi-University of Liège. https://orbi.uliege.be/handle/2268/314309.

Loosveldt, L., & Tudor, C. A. (2024). Modified wavelet variation for the Hermite processes. ORBi-University of Liège. https://orbi.uliege.be/handle/2268/314132.

Ayache, A., Hamonier, J., & Loosveldt, L. (2023). Wavelet-Type Expansion of Generalized Hermite Processes with rate of convergence. ORBi-University of Liège. https://orbi.uliege.be/handle/2268/314168.

Daw, L., & Loosveldt, L. (2022). Wavelet methods to study the pointwise regularity of the generalized Rosenblatt process. Electronic Journal of Probability, 27 (none). doi:10.1214/22-EJP878

Esser, C., & Loosveldt, L. (2022). Slow, ordinary and rapid points for Gaussian Wavelets Series and application to Fractional Brownian Motions. ALEA: Latin American Journal of Probability and Mathematical Statistics, 19, 1471–1495.

Loosveldt, L. (2021). About some notions of regularity for functions [Doctoral thesis, ULiège - Université de Liège]. ORBi-University of Liège. https://orbi.uliege.be/handle/2268/256518

Loosveldt, L. (March 2021). Fonctions continues mais dérivables nulle part : de l’effroi au printemps de l’analyse multifractale. Bulletin de la Société Royale des Sciences de Liège, 90, 49-71. doi:10.25518/0037-9565.10071

Loosveldt, L., Wengenroth, J., & Frerick, L. (December 2020). Continuously Differentiable Functions on Compact Sets. Results in Mathematics, 75 (4). doi:10.1007/s00025-020-01303-3

Loosveldt, L. (10 November 2020). Sur les fonctions continûment dérivables sur un ensemble compact [Paper presentation]. Les journées du GDR Analyse multifractale, harmonique et probabilité.

Loosveldt, L., & Nicolay, S. (October 2020). Generalized T_u^p spaces: On the trail of Calderón and Zygmund. Dissertationes Mathematicae, 554. doi:10.4064/dm798-4-2020